Ear Drops

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest Clotrimazole drops for ear.

Query: Hello doctor,Can I get Clotrimazole ear drops without alcohol? My doctor prescribed me Canesten ear drops since he suspects a fungal infection, but the drops hurt like hell since they contain alcohol. Do you think there is another brand that can be used with perforated ear drum?  Read Full »


Dr. Kumar M

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I suggest you Candid ear drops (Clotrimazole), which has Lignocaine combination and that reduces the pain. Consult your specialist doctor, discuss with him or her and take medicine with consent. For further information consult an ENT otolaryngologist online --> https:...  Read Full »

How to Unclog your ear?

Query: Hello doctor, I woke up five days ago with clogging in my ears. Stupidly, I went with one of the first solutions I found online and poured hydrogen peroxide in my ear. It is now stuck in my ear canal and I cannot get it out. I have tried Swim-ear drops, ear candle, wax removal kit and shaking my hea...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. How sure are you it is wax that caused the blocked ears? If you are absolutely sure, you can put the wax dissolving drops and, it will act on the wax, temporarily swell it and then dissolve it. Or, it will make the wax soft enough for easy removal by a doctor using...  Read Full »

I have constant ear discharge after an eardrum surgery. Please advise.

Query: Hello doctor, I have an eardrum perforation since childhood. I had tympanoplasty done last year but, that failed. Now, the ear keeps discharging all the time. I completed a course of Ciprofloxacin and Dexatops ear drops but after a week, the discharge is back. Please advise.  Read Full »


Dr. Vinay S Bhat

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. A recurrent ear discharge after a failed tympanoplasty needs to be evaluated completely. The causes can be a reservoir of infection in your mastoid bone, resistant organism, Eustachian tube dysfunction, etc. The permanent treatment is a revision tympanoplasty usually d...  Read Full »

I was diagnosed with CSOM and now, facing dizziness. What to do?

Query: Hi doctor, Before five years, I had a left eardrum rupture and transparent watery pus discharge. It turned pale after some time. I tried an ayurvedic ear drop to treat pus discharge. Then, the pus discharge stopped, but there was some itching inside the ear. After 5 years, I was diagnosed to have CS...  Read Full »


Dr. Priyanka Aggarwal

ENT Otolaryngologist, Audiologist

Answer: Hi, Welcome to icliniq.com. You are having CSOM (chronic suppurative otitis media), but dizziness in CSOM means complications are arising. This seems to be an unsafe type. The best management would be to go for surgery once dizziness settles. You should get a CT scan of the temporal bone to see the ...  Read Full »

Why is there pain in my ear even after using ear drops?

Query: Hello doctor, I had a mild ear infection. I went to see a doctor as the ear started draining clear fluid. The doctor said the draining was only on the outside of the ear. She prescribed Ciprodex ear drops. I am on the second day of taking them and I just woke up in the middle of the night with ...  Read Full »


Dr. Rahul Narayanrao Rathod

Internal Medicine Physician, General Medicine Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. No, it is not so, as you have an infection in the outer part of the ear. It is called as otitis externa. In this condition, there will be a severe aching pain in the outer ear. The cause of otitis externa may be due to a humid environment, any micro-injuries, or any ...  Read Full »

Medicines I took for ear fullness are causing tinnitus since a month. Please help me.

Query: Hello doctor, I was having a severe headache and ear disturbances (fullness). After consultation with an ENT doctor, Augmentin antibiotic and Actifed cold were prescribed for me. In the process of taking the drugs, I started having tinnitus (ringing and buzzing in the ear), which has refused to sto...  Read Full »


Dr. Kumar Ashutosh

Family Physician, General Practitioner, ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Please let me know the following: Whether your problem is with one ear or both the ears. Do you have any hearing loss, vertigo, or ear discharge? Was any hearing test done? Is there any history of cough and cold before the ear problem? Is there any history o...  Read Full »

My grandson has developed earache and discharge. What should I do?

Query: Hello doctor, I am traveling with my 16 year old grandson. He had an ear ache when he woke up this morning and we saw a doctor here. He prescribed Amoxicillin 500 mg thrice a day. Later, his ear felt better, but it started draining. Now, there is a small amount of bright red blood in the ear canal. ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. He seems to be suffering from acute otitis media. Yes, you would need to see your doctor again as he would check for signs of a perforation. If no perforation is found, your doctor would add up an antibiotic and antifungal ear drops too. Make sure he does not manipul...  Read Full »

Is tinnitus a side effect of AZO?

Query: Hello doctor, I began exhibiting symptoms that I would describe as tinnitus from a week. I get a loud noise or ringing in my left ear, although it also happens in the right ear. One fine day the tinnitus actually went to the other ear (my right ear), my tinnitus since then has not been focused in a...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. While you have elaborated on your symptoms very meticulously, I still require some more details. Is there any hearing loss? Do you have any fullness of the ear? The tingling feeling, is it permanent? Do you have any giddiness? Any change of ear fullness or tin...  Read Full »

I got ear infection after over masturbation. Will it get cured?

Query: Hi doctor, I am a 29 year old male. I have tinnitus for the last two weeks. I am taking tablets, but there is no improvement. I do not know the cause. The doctor, whom I visited, said that my nose hole is rooted in such a way that my ear gets infection like that. Also, my ear has pus inside. I think...  Read Full »


Dr. A.k.srivastava

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Here, I would like to say that masturbation is not related to your ear problem. Probably, you are having otorrhea (ear discharge) with hearing loss and tinnitus. You are advised to take ear drop containing antibiotic, antifungal and steroids alo...  Read Full »

How to get quick relief from cold and nasal congestion?

Query: Hi doctor,My mother is a diabetic and also hypertension patient. She is 66 years old. She is on regular diabetes and anti-hypertensive medicine. Now, she has severe cold, nasal congestion and ear congestion. Which medicine can be taken? Will Cetirizine be effective?  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your concern. I suggest tablet Allegra 180 mg (Fexofenadine) twice daily for five days. One tablet is to be taken in the morning and one at night after meals. Consult her doctor, discuss with him or her and take the medici...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.